The Minimum Sombor Index for Unicyclic Graphs with Fixed Diameter

AuthorsAmene Alidadi, Ali Parsian, Hassan Arianpoor
JournalMATCH Communications in Mathematical and in Computer Chemistry
Presented byدانشگاه تفرش
Page number561-572
Serial number3
Volume number88
Paper TypeOriginal Research
Published At2022-4-29
Journal GradeISI
Journal TypeTypographic
Journal CountrySerbia
Journal Index0340-6253


As a novel member of the class of vertex-degree-based topological indices, the so-called Sombor index was recently introduced by Gutman on the chemical graphs. In this paper, we present the minimum Sombor index     for unicyclic graphs with the diameter D ≥ 2.

Paper URL